>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Advil / PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen and Diphenhydramine Caplets, 200 ct.
PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen and Diphenhydramine Caplets, 200 ct.
Product ID: 129588
Brand: Advil
Item Name: PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen and Diphenhydramine Caplets, 200 ct.
Size: 200 ct
Current Price: $ 23.09
Unit Price: $0.12 / ct
Description: Pain Reliever and Fever Reducer Advil PM Pain Reliever and Nighttime Sleep Aid combines the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep.(1) Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil caplets help relieve occasional sleeplessness associated with minor aches and pains. Each caplet contains ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medication that relieves pain at the site of inflammation. This pain PM medicine also contains diphenhydramine citrate 38mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil PM pain relievers come in a convenient caplet form that is easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. Advil PM. For a healing night's sleep. Same Trusted Formula, New Sustainable Packaging Advil is committed to helping reduce plastic use by 20 percent. By 2022, Advil will be made with new and more sustainable packaging made with a technology called Compression Blow Forming (CBF), to keep nearly 500,000 pounds of plastic out of landfills. Experience the same safe and effective pain relief formula you know and trust while helping reduce waste with Advil. (1) Based on 7 hours of sleep which is the minimum recommended amount Use Instructions: Do not take more than directed. Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours Purchase Includes: Single pack of 200 tablets Shelf Life: 730 days FSA/HSA Eligible: Yes
Ingredients: Active: (in each caplet) Diphenhydramine Citrate 38mg - Nighttime Sleep-Aid. Ibuprofen 200mg (NSAID)* - Pain Reliever. *nonsteroidal anti-inflammatory drug. Inactive: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide
Warnings And Restrictions: Do not take more than 2 caplets in 24 hours
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.